PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 1 | 37-41
Tytuł artykułu

Modyfications of Csákány's Theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Varieties whose algebras have no idempotent element were characterized by B. Csákány by the property that no proper subalgebra of an algebra of such a variety is a congruence class. We simplify this result for permutable varieties and we give a local version of the theorem for varieties with nullary operations.
Rocznik
Tom
20
Numer
1
Strony
37-41
Opis fizyczny
Daty
wydano
2000
otrzymano
1997-12-12
otrzymano
1998-12-28
Twórcy
autor
  • Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40, Cz-779 00 Olomouc, Czech Republic
Bibliografia
  • [1] I. Chajda and J. Duda, Compact universal relation in varieties with constants, Czechoslovak Math. J. 47 (1997), 173-178.
  • [2] B. Csákány, Varieties whose algebras have no idempotent elements, Colloq. Math. 35 (1976), 201-203.
  • [3] J. Kollár, Congruences and one-element subalgebras, Algebra Universalis 9 (1979), 266-267.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.